Asthma Medications Effect Your Teeth Asthma is an inflammatory disease that causes a person to have increased airway responsiveness to specific environmental triggers. The person diagnosed with this disease experiences the following symptoms: dyspnea, chest tightness, coughing, and wheezing. The sickness usually starts in childhood, and in most cases the patient has to take inhaled drugs for the rest of their lives. Also, the asthma medications can effect your teeth. This illness affects more than 300 million people globally. Research shows that the disease decreases as a person ages. The purpose of asthma treatment is to induce bronchodilation and lessen airway inflammation to curb the progression of the disease and control symptoms. Treatment is selected based on the seriousness of the disease. The options include: short-acting bronchodilators that are used together with anti-inflammatory drugs, leukotriene modifiers, long acting bronchodilators, and anti-inflammatory agents like CSI. Most of the inhaled asthma medications effect your teeth. Studies have shown that ICS is relatively safe at low doses because the severe effects have usually been reported at higher doses.